# SDR 99ZZZX3400

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2649Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0333
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Condition: Stuck
- Location: Hyd Manifold
- Component: 99101883
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FIGHT, PILOT REPORTED SMOKE IN THE COCKPIT AND RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.  THE MAINTENANCE DEPARTMENT WAS DISPATCHED.  POSSIBLE CAUSE WAS HYDRAULIC MANIFOLD SOLENOID STUCK AND CAUSED SYSTEM TO OVERHEAT CAUSING A PIN HOLE IN THE HYDRAULIC SIGHT GAUGE.  THIS CAUSED THE HYDRAULIC FLUID TO ESCAPE AS A MIST.
